# SDR CALA2019111601990

- Difficulty date: November 14, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 21,474 hours, 7,724 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4081600940
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SFO TO HNL, LOST F/O AIRSPEED AND ALT INDICATIONS FOR 20SEC. REPEAT FAILURE PRV LEG. PERFORMED PITOT AND STATIC SYS 2 LEAK TEST AND NO LEAK FOUND, REF AMM 34-11-00. RPL DEU#2 PER AMM 31-62-21, CHECK GOOD. RPL #2 ADI RU REF AMM 34-21-01, CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1055198  SN OFF 0564 TT # 1952525  SN OFF 1811 UNIT, DISPLAY E  OFF 29-3162-9-0006 0564 ON 29-3162-9-0006 8664 UNIT, ADIRU, AI  OFF 29-3421-9-0010 1811 ON 29-3421-9-0010 1710.
